# SDR CALA2024061701823

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 66,970 hours, 24,360 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Loose
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SYSTEM AUTO PILOT ARM IS LOOSE. SECURED A SYSTEM AUTO PILOT ARM REF AMM 22-11-25-400-801 CYCLED MANY TIMES AND FOUND BINDING.
